# SDR DXTA200501075

- Difficulty date: November 11, 2005
- Submitted: November 15, 2005
- Operation: Air carrier
- Aircraft: N306QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600266
- Aircraft time: 5,331 hours, 4,661 cycles
- Engine: Pwa JT15D5
- Engine time: 5,331 hours, 4,661 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Sense Line
- Part number: 3037092
- Condition: Leaking
- Location: Compressor P3
- Stage of operation: TX
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: D

## Discrepancy

LEFT ENGINE FLAMED OUT (STOPPED RUNNING) APPROXIMATELY 7-10 MINUTES AFTER A NORMAL START.  THROTTLE WAS AT IDLE AND HAD NOT BEEN MOVED.  ADJUSTED FCU AND FDU LINKAGES PER PRATT & WHITNEY JT15D-5D MM CHAPTER 73-20-01.  OPERATIONAL CHECK SATISFACTORY.  FOUND COMPRESSOR DELIVERY P3 LINE LEAKING.  REMOVED AND REPLACED P3 LINE WITH A MANUFACTURED LINE FROM PRATT & WHITNEY.  DOT APPROVAL 4-58 PER PRATT & WHITNEY JT15D-5D MM CHAPTER 73-10-04.  LEAK CHECK SATISFACTORY.
